Facebook Pixel
EmpowHER Guest

i m having spotting with abdominal pain

By Anonymous November 11, 2014 - 11:35pm
Rate This

I had intercourse the 8th day after my period and i took i pill tablet on tha same day
Now i m having spotting is this a symptom of ectopic pregnancy

Add a Comment5 Comments

EmpowHER Guest

Spotting till continue and today bleed like period what is it means

November 21, 2014 - 7:20pm
HERWriter Guide

Thank you for your question, Anon! 

Spotting and/or bleeding is a side effect of emergency contraception, as is abdominal discomfort. It is not an indication of ectopic pregnancy. 



November 12, 2014 - 7:33am
EmpowHER Guest
Anonymous (reply to Susan Cody)

how long the spotting will last i mean how many days?

November 16, 2014 - 4:35am
EmpowHER Guest

Please give me an answer immediatly

November 11, 2014 - 11:40pm
HERWriter Guide (reply to Anonymous)

Hi Anon

Spotting/bleeding can be for a day or two or a week. Each woman responds to the medication differently. 


November 24, 2014 - 4:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!